# SDR CALA2023022700556

- Difficulty date: February 25, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N79011
- Make and model: Boeing 777224
- Aircraft serial: 29859
- Aircraft time: 106,669 hours, 10,856 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery Pack
- Part number: AOD71701100
- Part serial: 221754
- Condition: Failed
- Location: Ohar
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERHEAD ATTENDANT REST (OHAR) EMERGENCY LIGHT DO NOT COME ON DU RING OPERATIONAL CHECK (T/S) B777-33-3-7028 REMOVED AND REPLACED EMERGENCY POWER SUPPLY AT OHAR OPS CHECK GO OD ALL IAW B777 AMM TASK 33-51-06-960-803 COMPLETED ON ST NON RO UTINE 97224
